# SDR SWIA202161198

- Difficulty date: July 24, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION FOUND ON PAX DOOR FORMER AT FS320.163 BETWEEN DD4-DD6.    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED CORRODED PAX DOOR FORMER AT FS320.163 BETWEEN DD4 AND DD6 WITH NEW FORMER (P/N 601R318038-3) USING NEW FASTENERS. REF BOMBARDIER DWG# 601R31702 REV N AND CRJ700 SRM'S 51-42-21-001-001 A01 AND 51-42-06-001-001 A01. SEE CONTINUATION CARD FOR FURTHER DETAILS. LEAK CHECK GOOD. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
